A generalised inductive approach to the lace expansion

RW van Hofstad, G Slade

    Research output: Contribution to journalArticleScientific

    41 Citations (Scopus)
    Original languageUndefined/Unknown
    Pages (from-to)389-430
    Number of pages42
    JournalProbability Theory and Related Fields
    Volume122
    Publication statusPublished - 2002

    Keywords

    • Wiskunde en Informatica
    • Techniek
    • technische Wiskunde en Informatica
    • ZX CWTS 1.00 <= JFIS < 3.00

    Cite this